Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The determination of plane nets characterized by certain properties of their Laplace transforms


Author: C. T. Sullivan
Journal: Bull. Amer. Math. Soc. 35 (1929), 549-552
DOI: https://doi.org/10.1090/S0002-9904-1929-04761-X
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 591--599
MathSciNet review: 1561774
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04761-X